Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2015, Article ID 168063, 2 pages
http://dx.doi.org/10.1155/2015/168063
Case Report

Etanercept-Induced Pityriasis Lichenoides Chronica in a Patient with Rheumatoid Arthritis

1Rheumatology Unit, Fundación Valle del Lili, Carrera 98 N. 18-49, Cali, Colombia
2Dermatology Unit, Fundación Valle del Lili, Carrera 98 N. 18-49, Cali, Colombia

Received 22 September 2014; Revised 10 December 2014; Accepted 9 February 2015

Academic Editor: Enno Schmidt

Copyright © 2015 Andrés F. Echeverri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Khachemoune and M. L. Blyumin, “Pityriasis lichenoides: pathophysiology, classification, and treatment,” American Journal of Clinical Dermatology, vol. 8, no. 1, pp. 29–36, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. B. B. Said, J. Kanitakis, I. Graber, J. F. Nicolas, J. C. Saurin, and F. Berard, “Pityriasis lichenoides chronica induced by adalimumab therapy for Crohn's disease: report of 2 cases successfully treated with methotrexate,” Inflammatory Bowel Diseases, vol. 16, no. 6, pp. 912–913, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. E. L. Newell, S. Jain, C. Stephens, and G. Martland, “Infliximab-induced pityriasis lichenoides chronica in a patient with psoriasis,” Journal of the European Academy of Dermatology and Venereology, vol. 23, no. 2, pp. 230–231, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. A. López-Ferrer, L. Puig, G. Moreno, A. Camps-Fresneda, J. Palou, and A. Alomar, “Pityriasis lichenoides chronica induced by infliximab, with response to methotrexate,” European Journal of Dermatology, vol. 20, no. 4, pp. 511–512, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Borrás-Blasco, A. Navarro-Ruiz, C. Borrás, and E. Casterá, “Adverse cutaneous reactions induced by TNF-alpha antagonist therapy,” Southern Medical Journal, vol. 102, no. 11, pp. 1133–1140, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. M. V. Hernández, R. Sanmartí, J. D. Cañete et al., “Cutaneous adverse events during treatment of chronic inflammatory rheumatic conditions with tumor necrosis factor antagonists: study using the spanish registry of adverse events of biological therapies in rheumatic diseases,” Arthritis Care and Research, vol. 65, no. 12, pp. 2024–2031, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. F. M. Meier, M. Frerix, W. Hermann, and U. Müller-Ladner, “Current immunotherapy in rheumatoid arthritis,” Immunotherapy, vol. 5, no. 9, pp. 955–974, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Batycka-Baran, M. Flaig, S. Molin, T. Ruzicka, and J. C. Prinz, “Etanercept-induced injection site reactions: potential pathomechanisms and clinical assessment,” Expert Opinion on Drug Safety, vol. 11, no. 6, pp. 911–921, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Mocci, M. Marzo, A. Papa, A. Armuzzi, and L. Guidi, “Dermatological adverse reactions during anti-TNF treatments: focus on inflammatory bowel disease,” Journal of Crohn's and Colitis, vol. 7, no. 10, pp. 769–779, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. L. L. A. Lecluse, E. A. Dowlatshahi, C. E. J. M. Limpens, M. A. de Rie, J. D. Bos, and P. I. Spuls, “Etanercept: an overview of dermatologic adverse events,” Archives of Dermatology, vol. 147, no. 1, pp. 79–94, 2011. View at Publisher · View at Google Scholar · View at Scopus